# SDR 98FDEA00682

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502FE
- Make and model: Boeing 727-25
- Aircraft serial: 18271
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

98-261  ACRID, RANCID BURN SMELL FROM LH PACK. ISOLATE LH PK & ODOR SUBSIDED.  2 PKS REQ THIS A/C. ODOR BEGAN T/O ROLL. ODOR CEASE F/L 180.  RET AT DES USING #1 BLD.  R&R WATER SEP BAG, SEALS ON N1 TACH & FRONT ACCY DRIVE SUPPORT ON AML 01041373.  R&R BLD AIR HEAT EXCH, AIR SEP PER MM 36-11-57.  OPER CK NORM. OK FOR SERVICE.
